# SDR CHQA201100375

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 27,173 hours, 21,938 cycles
- Engine: Allsn AE3007A
- Engine time: 22,200 hours, 19,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC10020002
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT-HAND OVERWING EMERGENCY LIGHT WAS FOUND TO BE INCORRECTLY INSTALLED.  MAINTENANCE REMOVED AND REINSTALLED THE RIGHT-HAND OVERWING EMERGENCY LIGHT HOUSING.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
